# SDR DALA2018032201833

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP FRAME BTW LONG 25R TO 26R STA Y=870. FRAME CLIP WAS REPAIRED PER SRM 53-00-06-2R REPAIR 2. HFEC INSPECTION WAS ACCOMPLISHED ON CLIP FRAME BTW LONG 25R TO 26R STA Y=870 AFTER TRIM OUT. NO CRACKS WERE FOUND PER NDT SPM PART 6, 06-10-01.001.
